# SDR AALA202309212157

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A320*
- Aircraft serial: 7154
- Aircraft time: 21,932 hours, 8,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHTS AT R4 DOOR INOPERATIVE. REPLACED FLASHLIGHT BATTERIES PER AMM 25-23-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
